# SDR FDEA201603311130

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL TO EXT FUSE DRAG ANGLE HAS 2.5 IN CRACK.  MARKED BELOW NR 2 BANJO FITTING.  REPAIRED CRACKED ANGLE LT VERTICAL BELOW NR 2 BANJO FITTING IAW SRM 55-20-00 V I FIGURE 3.
